| Model Number |
366118 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Passeo-18 balloon catheters were chosen for treatment.During the same treatment it was not possible to cross the lesion with three passeo-18 balloons with different sizes.Finally a rotablator was used.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to the patients anatomy (severe calcification).